RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 10, Pages 1805–1816 (Mi de7307)  

Partial Differential Equations

A class of elliptic systems in the plane with a singular point

A. Tungatarov

Institute of Mathematics and Mechanics, AS of KazSSR

Full text: PDF file (1267 kB)

English version:
Differential Equations, 1990, 26:10, 1349–1358

Bibliographic databases:
UDC: 517.956.2
Received: 08.06.1989

Citation: A. Tungatarov, “A class of elliptic systems in the plane with a singular point”, Differ. Uravn., 26:10 (1990), 1805–1816; Differ. Equ., 26:10 (1990), 1349–1358

Citation in format AMSBIB
\Bibitem{Tun90}
\by A.~Tungatarov
\paper A class of elliptic systems in the plane with a singular point
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 10
\pages 1805--1816
\mathnet{http://mi.mathnet.ru/de7307}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1089753}
\transl
\jour Differ. Equ.
\yr 1990
\vol 26
\issue 10
\pages 1349--1358


Linking options:
  • http://mi.mathnet.ru/eng/de7307
  • http://mi.mathnet.ru/eng/de/v26/i10/p1805

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:56
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020